The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Maximum Principles for a Class of Semilinear Parabolic Boundary-Value Problems
Author(s): 
Pages: 63-70
Year: Issue:  1
Journal: ACTA MATHEMATICA SCIENTIA

Keyword:  半线性抛物方程梯度最大值原理;
Abstract: 文中构造了一类具有Dirichlet或Neumann边界条件的半线性抛物方程u,t=Δu+f(x,u,q,t) (q=|(△)u|2)的解的一个辅助函数,对其使用Hopf最大值原理和黎曼几何理论,从而获得了该函数的最大值原理,据此原理获得了梯度q和解u的估计.
Related Articles
No related articles found